Some Aspects of Lw1r (G) boolean AND L(p, q, w(2)d mu) (G)


Eryılmaz İ., Duyar C.

CHINESE ANNALS OF MATHEMATICS SERIES B, vol.30, no.3, pp.311-320, 2009 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 30 Issue: 3
  • Publication Date: 2009
  • Doi Number: 10.1007/s11401-007-0471-x
  • Journal Name: CHINESE ANNALS OF MATHEMATICS SERIES B
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.311-320
  • Keywords: Weighted Lebesgue spaces, Weighted Lorentz spaces, Compact embeddings, SPACES
  • Ondokuz Mayıs University Affiliated: Yes

Abstract

Let G be a locally compact Abelian group with Haar measure. The authors discuss some basic properties of L-w1(r) (G) boolean AND L(p, q, w(2)d mu) (G) spaces. Then the necessary conditions for compact embeddings of the spaces L-w1(r) (R-d) boolean AND L(p, q, w(2)d mu) (R-d) are showed.